# SDR SWAA2023072176388

- Difficulty date: July 7, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N8706W
- Make and model: Boeing 737-8
- Aircraft serial: 42559
- Aircraft time: 12,476 hours, 5,539 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A204 DOT 81) AFT CARGO FLOOR PANEL 140DF HAS CORROSION ON UPPER SURFACE AROUND PERIMITER OF FLOOR PANEL<[01] EVALUATED CORROSION AREA FOUND LENGTH OF CORRODED AREA IS MORE THAN 3' MAX ALLOWABLE LIMIT IS 3' FOUND OUT OF LIMITS I.A.W BOEING SRM 53-00-53-1A-1;[02] VERIFIED MATERIAL FOR NEW FLOOR PANEL 2024-T3 IAW SRM 53-60-53-0L-1 IDENTIFICATION 1 TABLE 2 ITEM 6 SIGNING FOR JORDAN LOYOLA 36874;[03] STEP 2 VERIFIED MATERIAL FOR NEW FLOOR PANEL 2024-T3 IAW SRM 53-60-53-0L-1 IDENTIFICATION 1 TABLE 2 ITEM 6 SIGNING FOR JORDAN LOYOLA 36874.  A-TAG :A132705;[04] MATERIAL VERIFIED; STEPS 1-3 COMPLETE;[05] LOCATED AND DRILLED HOLES ON AFT CARGO FLOOR PANEL 140DF IAW 737-8-SRM 51-40-05-0G-0 FIGURE 6 AND AMM 50-10-04-400-801 SIGNING FOR JORDAN LOYOLA 36874;[06] VERIFIED STEP 5;[07] FABRICATED AFT CARGO FLOOR PANEL 140DF IAW 737-8 AMM 50-10-04-400-801;[08] VERIFIED STEP 7;[09] OK TO TREAT AND PRIME;[10] TREATED AND PRIME AFT CARGO FLOOR PANEL 140DF IAW AMM 51-21-41-370-802; AND AMM 51-21-72-370-804;[11] VERIFIED STEP 10 AUDIT CW
